Research ArticleOpen accessIn the abstractDevelopment and Validation of a 2D Finite Element Model for Air Pollution Dispersion (SUITE-2D)Youssef Ismail HafezAmerican Journal of Environmental Sciences, Vol. 21, Issue 1 · 22 Dec 2025 · 3,133 accessesView PDFCite
56 articles for “Exact Solution”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractSemantic Forensic Investigation Framework for Drone FieldOmair AmeerbakhshJournal of Computer Science, Vol. 19, Issue 2 · 29 Jan 2023 · 6,226 accessesView PDFCite
Research ArticleOpen accessIn the abstractUnicycle Robot’s Navigation Control with Obstacle Avoidance and Asymptotic StabilityJuan Andrés Roteta Lannes, Andres Gabriel GarciaAmerican Journal of Engineering and Applied Sciences, Vol. 17, Issue 1 · 28 Feb 2024 · 5,045 accessesView PDFCite
Research ArticleOpen accessIn the abstractEquivalent Torsional-Warping Stiffness of Cores with Thin-Walled Open Cross-Section Using the Vlasov Torsion TheoryTriantafyllos Konstantinos MakariosAmerican Journal of Engineering and Applied Sciences, Vol. 16, Issue 2 · 23 May 2023 · 6,406 accessesView PDFCite
Research ArticleOpen accessIn the abstractFeasibility Analysis of Non-Preemptive Periodic Systems from Infeasibility PerspectiveNasro Min-AllahJournal of Computer Science, Vol. 15, Issue 9 · 9 Sep 2019 · 7,623 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolution of Second Order Ordinary Differential Equation Associated with Toeplitz and Stiffness MatricesSami H. AltoumAmerican Journal of Applied Sciences, Vol. 15, Issue 8 · 30 Oct 2018 · 7,452 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the General Solution to the Bratu and Generalized Bratu EquationsLucas Hervé Koudahoun, Jean Akande, Damien Kêgnidé Kolawolé Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 14 Jul 2018 · 7,689 accessesView PDFCite
Research ArticleOpen accessIn the abstractExact Classical and Quantum Mechanics of a Generalized Singular Equation of Quadratic Liénard TypeLucas H. Koudahoun, Jean Akande, Damien K.K. Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 5 Jul 2018 · 7,614 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Review of the Recent Advances Made in the Black-Scholes Models and Respective Solutions MethodsYasir Hamad Al Saedi, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Jan 2018 · 8,625 accessesView PDFCite
Research ArticleOpen accessIn the abstractPersian Curve Versus Monte Carlo MethodAbdolrasoul Ranjbaran, Mohammad Ranjbaran, Fatema RanjbaranInternational Journal of Structural Glass and Advanced Materials Research, Vol. 5, Issue 1 · 6 Jul 2021 · 8,304 accessesView PDFCite